Alexandroff L-fuzzy topological spaces and reflexive L-fuzzy relations

A.A. Ramadan, Yong Chan Kim

Abstract


Galois connection in category theory palys an important role in establish the relationships between different spatial structures. In this paper, we prove that there exist many interesting Galois connections between the category of Alexandroff $L$-fuzzy topological spaces and the category of reflexive $L$-fuzzy relations.

Full Text: PDF

How to Cite this Article:

A.A. Ramadan, Yong Chan Kim, Alexandroff L-fuzzy topological spaces and reflexive L-fuzzy relations, Journal of Mathematical and Computational Science, Vol 8, No 3 (2018), 437-453

Copyright © 2018 A.A. Ramadan, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS